# SDR AALA202506029472

- Difficulty date: June 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,708 hours, 34,681 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT AT R2 DOOR SEAL BROKEN AND LED NOT BLINKING, LIGHT INOP. MAINTENANCE REPLACED EMERGENCY FLASHLIGHT BATTERY AT R2 AND REPLACED SEAL IAW AMM 25-60-00.
